# SDR DXTA2025121506082

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N231QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6095
- Aircraft time: 7,378 hours, 4,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER EXIT SIGN THAT FACES THE CABIN DOES NOT LIGHT UP.   REMOVED DAMAGED CONNECTOR P/N: 205839-3 DUE TO PIN SLOT NOT HOLDING AND INSTALLED A NEW CONNECTOR P/N: 205839-3. PERFORMED OPS CHECKS. OPS CHECKS SATISFACTORY. EMERGENCY LIGHT NOW POWERS ON AS REQUIRED. WORK PERFORMED IRW CL-650 SPM 20-16-00. 12DEC2025
